# SDR DL73K970175

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- System (JASC): 5241 · Galley Doors
- Part: Gate Hinge
- Part number: 6552855502
- Condition: Cracked
- Location: R1 Door Lower
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R-1 DOOR LOWER GATE HINGE WAS FOUND CRACKED.  THE CRACK WAS TYPICAL TO THOSE DISCUSSED IN AND REPAIRED BY BACO S/B 737-52A1124.  THE SUBJECT HINGE WAS REMOVED AND REPLACED WITH A SERVICEABLE PART.
